# SDR UALA2009041301059

- Difficulty date: April 12, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 59,889 hours, 33,596 cycles
- Engine: Cfmint CFM563C1
- Engine time: 51,881 hours, 30,180 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Pmc
- Part number: 7147M10G04
- Part serial: 152
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 51,881 hours, 30,180 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 1 ENG WOULD NOT MAKE T/O POWER.  RTFL.  REPLACED POWER MANAGEMENT CONTROLLER.  ENGINE PARAMETERS NORMAL.
